# SDR SWAA2024091231604

- Difficulty date: August 15, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 50,530 hours, 30,789 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FCB FWD SHIELD BS 420+2; BS 420+6.5; BS 420+12.5; BS 420+16; RBL 24.75 WL 156 (MARKED)<[01] VERIFIED;[02] REMOVED AND REPLACED SHIELD FROM BS 420 TO BS 440; RBL 24.75 IAW SRM 51-40-02 AND DWG 143A0080 REV:-;[03] VERIFIED CORRECTIVE ACTION COMPLETE.
